Results 1 to 4 of 4

Thread: HGH Genotropin

  1. #1
    I.C.unit is offline New Member
    Join Date
    Jun 2014
    Posts
    2

    HGH Genotropin

    Hi, can anyone help me? Ive been taking HGH for about 3 weeks (not using anything else), using 2.7iu eod. Last week i woke up with a headache and ive still got it now. I NEVER suffer from headaches and now i cant get rid of this one, its a constant pound in the back of my head/top of neck. Does anyone know how to stop them and if it is probably the GH causing it? Ive been drinking loads of water to try and stop it but it hasnt worked and ive tried eating sugary sweets as i thought the GH cld cause me to have low blood sugar levels from what i read on the net. Anyway ive still got a headache but didnt want to lower my dose or stop taking it because i have noticed some benefits from using it already. If anyone could help me it would be very much appreciated. Thank you

  2. #2
    Lifted1's Avatar
    Lifted1 is offline Member
    Join Date
    Nov 2012
    Location
    Nor Cal
    Posts
    588
    If you've had a headache for a week straight, you should see a doctor bro. Try posting on the steroid q&a side as there's probably more hgh experience there. gL

  3. #3
    safa66 is offline New Member
    Join Date
    Aug 2012
    Posts
    29
    Quote Originally Posted by I.C.unit View Post
    Hi, can anyone help me? Ive been taking HGH for about 3 weeks (not using anything else), using 2.7iu eod. Last week i woke up with a headache and ive still got it now. I NEVER suffer from headaches and now i cant get rid of this one, its a constant pound in the back of my head/top of neck. Does anyone know how to stop them and if it is probably the GH causing it? Ive been drinking loads of water to try and stop it but it hasnt worked and ive tried eating sugary sweets as i thought the GH cld cause me to have low blood sugar levels from what i read on the net. Anyway ive still got a headache but didnt want to lower my dose or stop taking it because i have noticed some benefits from using it already. If anyone could help me it would be very much appreciated. Thank you
    check blood pressure

  4. #4
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    Did you get your HGH from a doctor prescription and pharmacy or from online? I'm guessing online and thus 99.99% OK let me fix this, 100% it's not HGH. It's mystery peptide so stop taking it.

    Oh and BTW, there is a snowball chance in hell that you will see any benefits from HGH after 3 weeks.
    Last edited by lovbyts; 07-30-2014 at 05:47 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •